A local musician has been hospitalised after he collapsed following a dose of fake diet pills.

Singer Viola Nakitende has been on slimming pills for months as she works on cutting fat.


Unfortunately her diet program has turned a nightmare after she collapsed at home and was rushed to hospital where she is recuperating.

While many dietary supplements are essentially harmless to your overall health while promoting weight loss or curbing your appetite, it’s still important to stay informed about the diet pills you choose to take and the risks and side effects they can carry.

New weight loss medications are popping up every day, with many getting banned by the U.S. Food and Drug Administration (FDA) nearly just as quickly due to the dangerous and potentially fatal effects they can have on people who use them.

This is doubly important when it comes to taking stimulants, as many people will use drugs like Adderall for their unintended or “off-label” weight

loss effects. While Adderall may sometimes be prescribed by a doctor for off-label use, it is still easy to accidentally abuse and could lead to using other, illicit drugs with similar effects, such as cocaine.

Before choosing to use stimulants or diet pills to supplement your weight loss, make sure you know the possible dangers that come with them so you can avoid taking any unnecessary risks and lose weight safely.

Many weight loss medications claim to increase your metabolism, reduce your appetite, and give you more energy. However, there are some that do so through the use of stimulants. Some may use amphetamines, while others will have a combination of caffeine, guarana, or other amphetamine-derived ingredients.

These stimulants cause a sharp increase in your blood pressure and heart rate, which can lead to conditions such as tachycardia, or, if you already have a heart condition, can make it worse and put you in danger of severe cardiovascular problems.

Loading...

Leave a Reply

Your email address will not be published.